# SDR AALA20111005NRT01

- Difficulty date: October 5, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 51,353 hours, 6,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT IN DOOR JAMB OF FIRST CLASS CLOSET MISSING LENS.  REPLACED LENS FOR EMERGENCY FLOOR LIGHT IN DOOR JAMB OF FIRST CLASS CLOSET.  OPS CHECK NORMAL.
